# SDR KBM2005F00349

- Difficulty date: November 29, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 6,655 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 704A34130052
- Part serial: 8
- Condition: Frozen
- Location: Engine
- Part time: 6,655 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FCU CABLE, UNIT FROZEN, REMOVED AND REPLACED.  (K)
